MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MX4452
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd maxguard administration set with needleless y-site(s) and stopcock had leakage.The following information was provided by the initial reporter: (b)(6) 2025 - found iv tubing leaking during the surgery.Additional information received from the customer: is the lot number known? no were there any adverse events associated with this incident? potential patient safety and increased risk of infection.
 
Additional Manufacturer Narrative
One photo of product mx4452 was submitted for quality evaluation.Inspection of the photo shows that the there is leakage between the two stopcocks in the construction.The customer complaint of leakage was confirmed.Investigation may be sent to manufacturing.Investigation may be sent to manufacturing.After investigation, the possible root cause of the leak between the tubing and the stopcock could be related to applying solvent to the wrong location on the component due to unclear instructions and a shorter joint resting time by the assembler.A quality alert was created to communicate and reinforce the correct solvent application.Additionally, the work instruction was modified to add an extra container to the operation, to ensure the joint rest time and to correct the assembly instructions to ensure that the solvent is correctly placed in the component.A device history record review could not be performed because the lot number is unknown.

Brand Name
BD MAXGUARD ADMINISTRATION SET WITH NEEDLELESS Y-SITE(S) AND STOPCOCK
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22401349
Report Number9616066-2025-01824
Device Sequence Number8294244
Product Code FPA
UDI-Device Identifier10885403274688
UDI-Public(01)10885403274688
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMX4452
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date10/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown